# SDR SIM2006F00002

- Difficulty date: January 3, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6224404101
- Part serial: 13JKN
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: I, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT REQUIRED EXCESSIVE TRIM IN FLIGHT.  ALSO, HAD AILERON COMPARATOR AND AP MIS-TRIM.  RETRIM WITH AP OFF NOT SUCCESSFUL.  THEN GOT AP COMPARATOR.  WITH AP DISCONNECTED AIRCRAFT BANKED 60 DEGREES RT.  IT WAS BROUGHT BACK TO CENTER AND THEN BANKED 60 DEGREES LT.  AC WAS UNCONTROLLABLE FOR APPROX 15 SECONDS.  REGAINED CONTROL AND DIVERTED.  T/S SYS AND FOUND A BAD AILERON SERVO UNIT FOR THE RT SIDE AND THE ALSO COMPLETED A FCF AND PASSED ALL CHECKS.  (K)
